I am reporting the affects of this lot recalled.I have been using Ambuterol for 7yrs and this the first time I noticed something different about this RX 10/11/2013. I have a fine rash all over my body and itching of my scalp and body constantly...I did id the recall as the same I have been using since 10/11/13. There is also a choking cough...why are there no reasons reported to warn patients of what to expect?
Inhaled Albuterol Recalled — Physician’s First Watch
Inhaled Albuterol Recalled
By the Editors
Ten lots of albuterol inhalation solution (0.083%) are being voluntarily recalled "as a precautionary measure" because of findings from the manufacturer's internal monitoring processes.
The company, Nephron Pharmaceuticals Corporation, does not specify what was found during its "aseptic process simulation," but it advises consumers to stop using albuterol from the affected lots (the lot numbers are listed in the company's press release).
No adverse events have been reported.